# SDR CA111212009

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: JD3899924WB5SN
- Condition: Damaged
- Location: L2 Door
- Part time: 859 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN THE ACFT DID AN AIR TURN BACK TO THE DEPARTURE AIRPORT DUE TO THE 2L DOOR WARNING MSG COMING ON.  THIS WAS A REPEAT SNAG WITH 3 PREVIOUS IN-FLIGHT DIVERSIONS TO CARRY OUT THE MEL REQUIREMENTS.  AFTER EXTENSIVE TROUBLESHOOTING THE FAULT WAS TRACED TO A PUSHED BACK PIN IN CONNECTOR 3261-J14 PIN A.  A NEW PIN WOULD NOT LOCK SO THE CONNECTOR WAS REPLACED.  CONNECTOR PN JD38999 24WB5SN.  ACFT TSN 859, CSN 570.
